# SDR DL72S953913

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, L/W AILERON WAS FOUND WITH AREAS OF WEAR DAMAGE TO SKIN.  ACCOMPLISHED REPAIRS PER SRM 51-50-5 AND SRM 51-40-3.
